Issue Title
 
Vol 7, No 2 (2017) A characterization between fixed point properties of weak nonexpansive semigroups and the existence of a left invariant mean on the space of weakly almost periodic functions Abstract   PDF
Ahmed H. Soliman, M. A. Barakat
 
Vol 2, No 2 (2012) A common fixed point of generalized (ψ, ϕ)-weakly contractive maps where ϕ is nondecreasing (not necessarily continuous or lower semicontinuous) Abstract   PDF
K. P. R. Sastry, G. V. R. Babu, K. T. Kidane
 
Vol 3, No 2 (2013) A common fixed point theorem for single and multi-valued mappings in Menger spaces Abstract   PDF
R.C. Dimri, M. Sharma
 
Vol 3, No 3 (2013) A common fixed point theorem for weakly compatible mappings in Menger PM-spaces Abstract   PDF
M. Sharma, R.C. Dimri
 
Vol 3, No 1 (2013) A common fixed point theorem in intuitionistic fuzzy metric space using occasionally converse commuting maps and implicit relation Abstract   PDF
Saurabh Manro
 
Vol 2, No 3 (2012) A common fixed point theorem of compatible mappings of type (a) in Menger spaces Abstract   PDF
R. A. Rashwan, Amit Singh
 
Vol 5, No 4 (2015) A common fixed point theorem of Presic type for four maps in G-metric spaces Abstract   PDF
U. C. Gairola, N. Dhasmana
 
Vol 3, No 4 (2013) A common fixed point theorem under ϕ-contractive conditions Abstract   PDF
PH.R. Singh, M.R. Singh
 
Vol 5, No 4 (2015) A convergence theorem of the Picard iteration whose mapping has multiple fixed points Abstract   PDF
Kazuki Seto, Daishi Kuroiwa
 
Vol 14 (2024) A fixed point and its asymptotic stability of the solution of a differential equation on the real half-line Abstract   PDF
Ahmed M. A. El-Sayed, Malak M. S. Ba-Ali, Eman M. A. Hamdallah
 
Vol 3, No 3 (2013) A fixed point approach to orthogonal stability of an additive-quadratic functional equation Abstract   PDF
Muaadh Almahalebi, Samir Kabbaj
 
Vol 4, No 3 (2014) A fixed point approach to the non-Archimedean random stability of generalized mixed type AQCQ-functional equations Abstract   PDF
IZ. El-Fassi, S. Kabbaj
 
Vol 4, No 2 (2014) A fixed point approach to the stability of an additive cubic functional equation in paranormed spaces Abstract   PDF
K. Ravi, J.M. Rassias, R. Jamuna
 
Vol 4, No 2 (2014) A fixed point theorem in modular metric spaces Abstract   PDF
Emine Kilinc, Cihangir Alaca
 
Vol 3, No 4 (2013) A fixed point theorem in non Archimedean T0-quasi-metric spaces Abstract   PDF
Collins Amburo AGYINGI
 
Vol 4, No 4 (2014) A fixed-point principle for a pair of non-commutative operators Abstract   PDF
Penumarthy Parvateesam Murthy, Tanmoy Som, Erdal Karapinar
 
Vol 3, No 3 (2013) A general iterative method for approximation of fixed points and their applications Abstract   PDF
Ibrahim Karahan, Murat Ozdemir
 
Vol 13 (2023) A generalization of Caristi's theorem on two Menger spaces Abstract   PDF
Karim Chaira, Mohammed Dahmouni, Abderrahim El Adraoui, Mustapha Kabil
 
Vol 14 (2024) A generalization of the b2-metric space and some fixed point results Abstract   PDF
V. Singh, P. Singh, S. Singh
 
Vol 9, No 3 (2019) A new algorithm for variational inequality problems with alpha-inverse strongly monotone maps and common fixed points for a countable family of relatively weak nonexpansive maps, with applications Abstract   PDF
Charles E. Chidume, Chinedu G. Ezea, Emmanuel E. Otubo
 
Vol 2, No 3 (2012) A new common fixed point theorem for Altman type mappings in G-metric spaces Abstract   PDF
Xiaoxi Gu
 
Vol 3, No 3 (2013) A new common fixed point theorem for compatible mappings of type (A) in generalized metric spaces Abstract   PDF
Yunjuan Shen, Yun Yin, Feng Gu
 
Vol 6, No 1 (2016) A new common fixed point theorem in ordered b-metric-like spaces Abstract   PDF
Nannan Fang
 
Vol 13 (2023) A new fixed point result in generalized metric space with a graph Abstract   PDF
Mustapha Sabiri, Ilyas Sitli
 
Vol 13 (2023) A new iterative algorithm for generalized (α,β)-nonexpansive mapping in CAT(0) space Abstract   PDF
Samir Dashputre, Rakesh Tiwari, Jaynendra Shrivas
 
1 - 25 of 416 Items 1 2 3 4 5 6 7 8 9 10 > >> 


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation